# SDR FDEA201706131623

- Difficulty date: June 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 80,709 hours, 20,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 26C175282
- Part serial: 1868415
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION,  FOUND THE R1 DOOR SLIDE INDICATOR LIGHT INOPERATIVE.  R & R THE R1 DOOR  INDICATOR ASSEMBLY IAW AMM 25-61-04-4, OPS CHECKED OK.
